# SDR UALA2012051802808

- Difficulty date: May 16, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 60,494 hours, 22,760 cycles
- Engine: Iae V2527A5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: O-Ring
- Condition: Leaking
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UNION LEAKING AT NOSE GEAR DOOR GROUND BYPASS VALVE.  REPLACED O-RING SEAL PER AMM, NO FURTHER LEAKS NOTED.
